# SDR CA190724007

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40 NG
- Engine: Austro E4
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Actuator
- Part number: E4A41120000
- Condition: Failed
- Location: Waste Gate
- Part time: 650 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED DUAL ECU FAILURE DURING TAKE-OFF, FAILURE CODE 1E12. IT WAS FOUND THAT THE WASTE GATE ACTUATOR WOULD NOT HOLD PRESSURE. A NEW ACTUATOR WAS INSTALLED AND ADJUSTED. AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20190724007)
